# SDR CALA2025022400413

- Difficulty date: January 14, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N24202
- Make and model: Boeing 737824
- Aircraft serial: 30429
- Aircraft time: 76,295 hours, 28,068 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410105
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA  FLOOR SUPPORT INTERCOSTAL CRACKED AT FASTENER HOLE  LBL 30 BETWEEN STA 312 AND 328.   REMOVED AND REPLACED INTERCOASTAL AT FWD CABIN WET AREA FLOOR SUPPORT LBL 30 BETWEEN STA 312 AND 328 ESFR:1038461 PER REF SRM 51-40-02-0G-0 AND DWG# 141A5400, INSTALLED AND REMOVED EWIS PROTECTION.
